Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 113, NWS Gray, ME

August 3, 20154 counties in New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Aug 3, 2015, 6:13 PM EDT for 4 counties in New Hampshire. It was in force for 62 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2015, 6:13 PM EDT (22:13 UTC)
Expired
Aug 3, 2015, 7:15 PM EDT
In force
62 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH

The radar

The Portland,ME radar (KGYX), 92 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 6:15 PM EDTTSTM WND DMGAshland, NHTREES DOWN ALL OVER TOWN
Aug 3, 6:20 PM EDTTSTM WND DMGHolderness, NHTREES DOWN ALL OVER TOWN
Aug 3, 6:30 PM EDTTSTM WND DMGWaterville Valley, NHTREES AND WIRES DOWN
Aug 3, 6:40 PM EDTTSTM WND DMG1 Ne White Lake State P, NHTREES AND WIRES DOWN ON STEVENSON DRIVE. TIME ESTIMATED FROM RADAR.
Aug 3, 6:50 PM EDTTSTM WND DMGNw North Conway, NHNUMEROUS TREES AND WIRES DOWN THROUGHOUT TOWN. TIME ESTIMATED FROM RADAR.
Aug 3, 7:00 PM EDTTSTM WND DMGNorth Conway, NHNUMEROUS TREES DOWN
Aug 3, 7:00 PM EDTHAIL 0.7Intervale, NH
Aug 3, 7:08 PM EDTTSTM WND DMG2 W Freedom, NHTREE DOWN ON WIRES. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 1:16 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 10.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1432 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

517 
WUUS51 KGYX 032213
SVRGYX
NHC001-003-007-009-032315-
/O.NEW.KGYX.SV.W.0113.150803T2213Z-150803T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
613 PM EDT MON AUG 3 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
  SOUTHEASTERN COOS COUNTY IN NORTHERN NEW HAMPSHIRE...
  SOUTHEASTERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
  NORTHWESTERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...

* UNTIL 715 PM EDT

* AT 612 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM MOUNT WASHINGTON TO NEAR WOODSTOCK TO
  NEAR ASHLAND...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORTHERN LACONIA...CONWAY...LINCOLN...PLYMOUTH...MEREDITH...
  OSSIPEE...MOULTONBOROUGH...HOLDERNESS...ASHLAND...EFFINGHAM...MOUNT
  WASHINGTON...WHITE LAKE STATE PARK...SANDWICH...PINKHAM NOTCH...
  ECHO LAKE STATE PARK...WOODSTOCK...TAMWORTH...WOLFEBORO...CARROLL
  AND GILFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
 
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4388 7179 4433 7135 4447 7104 4408 7103
      4367 7107 4356 7173
TIME...MOT...LOC 2212Z 251DEG 37KT 4429 7133 4390 7171 4366 7168 

$$
MLE
1 follow-up statement
495 
WWUS51 KGYX 032310
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
710 PM EDT MON AUG 3 2015

NHC001-003-007-009-032320-
/O.EXP.KGYX.SV.W.0113.000000T0000Z-150803T2315Z/
CARROLL NH-COOS NH-GRAFTON NH-BELKNAP NH-
710 PM EDT MON AUG 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR CARROLL...SOUTHEASTERN COOS...
SOUTHEASTERN GRAFTON AND NORTHWESTERN BELKNAP COUNTIES WILL EXPIRE AT
715 PM EDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4388 7179 4433 7135 4447 7104 4408 7103
      4367 7107 4356 7173
TIME...MOT...LOC 2309Z 251DEG 37KT 4429 7133 4390 7171 4366 7168 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 4:21 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Aug 3, 4:21 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
421 PM EDT MON AUG 3 2015

.SYNOPSIS...
PERSISTENT LOW PRESSURE ALOFT...SITUATED OVER QUEBEC...WILL BRING
THE THREAT OF SHOWERS AND THUNDERSTORMS INTO TUESDAY. A FEW
STORMS COULD BE SEVERE THIS AFTERNOON AND EVENING...WITH ANOTHER
ROUND OF STRONGER STORMS POSSIBLE TUESDAY AFTERNOON. COOLER AIR
MOVES IN FOR THE MID TO LATE WEEK PERIOD...AND IT WILL BE MAINLY
DRY...ALTHOUGH SCATTERED SHOWERS WILL BE POSSIBLE IN THE MOUNTAINS
WEDNESDAY AND THURSDAY.

&&
20Z UPDATE...
QUICK UPDATE TO EXTEND SEVERE THUNDERSTORM WATCH INTO CHESHIRE AND
HILLSBOROUGH COUNTIES IN NEW HAMPSHIRE UNTIL 9 PM. HAVE ALSO
ADJUSTED CURRENT POPS AND WEATHER BASED ON CURRENT RADAR TRENDS.

PREVIOUS DISCUSSION...
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
PRE-FRONTAL TROF/DIFFERENTIAL HEATING BOUNDARY HAS HELPED
INITIATE A BROKEN LINE OF TSTMS ACROSS WRN NEW ENGLAND. TEMPS
REACHING THE UPPER 80S/LOW 90S...AND DEWPOINTS IN THE LOWER
60S IS YIELDING CAPE VALUES ON THE ORDER OF 1000 TO 1500 J/KG.
SHEAR IS MORE THAN ADEQUATE FOR STORM ORGANIZATION...AND
STRENGTHENING MID LEVEL WINDS...EVIDENCED BY KCXX VWP OF 50 KTS IN
THE MID LEVELS...WILL RESULT IN PRIMARILY A WIND DAMAGE THREAT.
HOWEVER...AS CELLS REMAIN SOMEWHAT ISOLATED EARLY IN THEIR
DEVELOPMENT...LARGE HAIL IS POSSIBLE.

STRONG ONSHORE FLOW OVER MUCH OF WRN ME HAS RESULTED IN A MORE
STABLE ATMOSPHERIC PROFILE...AND YOU CAN SEE THIS FROM A LACK OF
CU ACROSS MUCH OF THE COASTAL PART OF THE FORECAST AREA. EXPECT
ANY SEVERE THREAT TO BE CONFINED TO NW OF THIS AREA.

THAT BEING SAID...DESPITE DEVELOPING INVERSION
OVERNIGHT...INSTABILITY REMAINS MODEST ALOFT. THIS SHOULD ALLOW
ANY CONVECTION TO CONTINUE WITH THUNDER WELL AFTER 00Z AND INTO
THE MORNING HOURS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
TUE FORECAST REVOLVES AROUND THE DEGREE OF CLEARING/RECOVERY THE
FORECAST AREA SEES AFTER ANY MORNING PCPN. CONVECTION ALLOWING
MODELS INDICATE THAT A COMPLEX OF SHOWERS/STORMS MOVES ACROSS
PORTIONS OF NEW ENGLAND OVERNIGHT...WHICH COULD DELAY HEATING TUE
IF CLOUD COVER IS EXTENSIVE. COLD FRONT WILL STILL BE PROGRESSING
THRU THE AREA...SO FORCING WILL EXIST FOR MORE AFTERNOON STORMS TO
DEVELOP. SHEAR WILL BE ADEQUATE ONCE AGAIN FOR STORM
ORGANIZATION...WITH HAIL/WIND ONCE AGAIN THE THREAT. FOR NOW THE
UNCERTAINTIES THAT EXIST REGARDING RECOVERY WILL PRECLUDE SEVERE
WORDING...SO WILL MAINTAIN SMALL HAIL/GUSTY WINDS IN THE GRIDS.

COLD FRONT CLEARS THE AREA OVERNIGHT TUE...BRINGING COOLER AND
DRIER AIR BACK TO THE REGION...THOUGH SHOWERS WILL REMAIN A
POSSIBILITY IN CYCLONIC FLOW ALOFT.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE MODELS ARE IN GENERAL AGREEMENT ON THE LONG WAVE PATTERN
INTO EARLY NEXT WEEK. GENERAL MEAN TROUGHING WILL BE IN PLACE
ACROSS THE NEW ENGLAND THROUGH MUCH OF THE EXTENDED
PERIOD...KEEPING ANY EXCESSIVE HEAT AT BAY. ALSO...LITTLE IMPULSES
MOVING THROUGH THE MEAN THROUGH MAY ALLOW FOR SCT SHOWER AND ISOLD
THUNDERSTORM DEVELOPMENT FROM TIME TO TIME. THE FIRST
IMPULSE...AND PERHAPS THE STRONGEST WILL MOVE THROUGH ON WEDNESDAY
WITH A CHANCE OF SHOWERS...PERHAPS LIKELY ACROSS THE INTERIOR
MOUNTAINS. COLD AIR ALOFT MAY ALLOW FOR ISOLD THUNDER. THE NEXT
FORECAST CHALLENGE WITH BE WITH LOW PRESSURE MOVING JUST SOUTH OF
NEW ENGLAND AT THE END OF THE WEEK INTO THE WEEKEND. VARIOUS
MODELS HAVE VARIOUS DEGREES OF AMPLIFICATION. THE ULTIMATE DEGREE
OF AMPLIFICATION WILL DETERMINE HOW MUCH RAIN MOVES INTO OUR AREA.
FOR NOW...HAVE KEPT POPS MAINLY ACROSS SOUTHERNMOST ZONES BUT WILL
CONTINUE TO WATCH TRENDS.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SHORT TERM...VFR CONDITIONS WILL GENERALLY PREVAIL THRU TUE.
EXCEPTIONS WILL BE RKD...WHERE COASTAL FOG/STRATUS WILL
LINGER/REDEVELOP OVERNIGHT. EXPECT IFR AND LOWER CONDITIONS THRU
MORNING. OTHERWISE...LEB AND HIE HAVE THE GREATEST CHANCE FOR TSRA
THIS EVENING. IFR CONDITIONS WILL BE POSSIBLE IN ANY TSRA...ALONG
WITH STRONG WIND GUSTS AND LARGE HAIL.

AFTERNOON TUE TSRA THREAT MOVES TO THE COASTAL AREAS...WHERE GUSTY
WINDS AND SMALL HAIL IS POSSIBLE. COVERAGE WILL BE MORE SCATTERED
THAN WIDESPREAD.

LONG TERM /WEDNESDAY THROUGH FRIDAY/...OCCASIONAL MVFR CONDITIONS
IN SHOWERS POSSIBLE ON WEDNESDAY IN SHOWERS WITH NEXT COLD
FRONT...WITH THE BEST BET IN THE MOUNTAINS. VFR LOOKS TO BE THE
MOST LIKELY OUTCOME AT THIS TIME FOR THURSDAY AND FRIDAY FOR MOST
AREAS. SOME MVFR CONDITIONS MAY SNEAK INTO SOUTHERN NH LATE FRIDAY
OR FRIDAY NIGHT IN RAIN.

&&

.MARINE...
SHORT TERM...PERSISTENT SSW FLOW AHEAD OF SLOWLY APPROACHING COLD
FRONT WILL KEEP WINDS AND SEAS NEAR SCA THRESHOLDS THRU TUE. SEAS
WILL REACH 5 FT ON THE OUTER WATERS TONIGHT...AND SCA IS IN EFFECT
FOR THIS TIME PERIOD. WINDS PROBABLY WON/T CONSISTENTLY GUST TO 25
KTS...BUT ENOUGH OF A CHANCE THERE TO INCLUDE IN THE ADVISORY.

LONG TERM...SMALL CRAFT CONDITIONS MAY DEVELOP LATER FRIDAY OR
OVER THE WEEKEND IN ASSOCIATION WITH LOW PRESSURE THAT IS
CURRENTLY EXPECTED TO MOVE TO THE SOUTH OF OUR WATERS.

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR ANZ150-152-154.

&&
Hazardous weather outlook, Aug 3, 4:29 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
429 PM EDT MON AUG 3 2015

MEZ018>028-NHZ010-013-014-042030-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
429 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER EXPEXTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ012-042030-
EASTERN HILLSBOROUGH NH-
429 PM EDT MON AUG 3 2015

...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-042030-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
429 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER EXPEXTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ011-015-042030-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
429 PM EDT MON AUG 3 2015

...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007>009-012>014-NHZ001>009-042030-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-
429 PM EDT MON AUG 3 2015

...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 3, 6:01 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
601 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND DMG     CORNISH                 43.48N  72.32W
08/03/2015                   SULLIVAN           NH   TRAINED SPOTTER

            TREES DOWN

&&

EVENT NUMBER GYX1500189

KIMBLE
Local storm report, Aug 3, 6:02 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
602 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     CORNISH                 43.48N  72.32W
08/03/2015                   SULLIVAN           NH   TRAINED SPOTTER

            TREES DOWN. CORRECTED TIME FROM EARLIER REPORT

&&

CORRECTED EVENT TIME...REMARKS

EVENT NUMBER GYX1500189

KIMBLE
Local storm report, Aug 3, 6:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
604 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     LEBANON                 43.64N  72.25W
08/03/2015                   GRAFTON            NH   LAW ENFORCEMENT

            TREES DOWN

&&

EVENT NUMBER GYX1500190

KIMBLE
Special weather statement, Aug 3, 6:05 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
605 PM EDT MON AUG 3 2015

NHZ001-002-032245-
NORTHERN COOS NH-SOUTHERN COOS NH-
605 PM EDT MON AUG 3 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN COOS COUNTY IN NEW HAMPSHIRE
  SOUTHERN COOS COUNTY IN NEW HAMPSHIRE

* UNTIL 645 PM EDT

* AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM OVER STRATFORD...MOVING TO THE NORTHEAST AT
  35 MPH.

* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  DIXVILLE NOTCH...
  NORTH STRATFORD...
  STRATFORD...
  MILLSFIELD...
  AND GROVETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.

&&

LAT...LON 4502 7135 4484 7106 4455 7148 4460 7156
      4461 7155 4464 7156 4466 7158 4471 7160
      4473 7162 4474 7162 4474 7163
TIME...MOT...LOC 2204Z 220DEG 30KT 4467 7153
Local storm report, Aug 3, 6:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
607 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     SOUTH ARM               44.76N  70.85W
08/03/2015  E60 MPH          OXFORD             ME   PUBLIC

            CANOES BLOWN OFF RACK IN 60 MPH WINDS

0500 PM     HAIL             SOUTH ARM               44.76N  70.85W
08/03/2015  E0.50 INCH       OXFORD             ME   PUBLIC

            CANOES BLOWN OFF RACK IN 60 MPH WINDS

&&

EVENT NUMBER GYX1500191
EVENT NUMBER GYX1500192

KIMBLE
Local storm report, Aug 3, 6:09 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
609 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     SOUTH ARM               44.76N  70.85W
08/03/2015  E60 MPH          OXFORD             ME   PUBLIC

            CANOES BLOWN OFF RACK IN 60 MPH WINDS. CORRECTED TIME

&&

CORRECTED EVENT TIME...REMARKS

EVENT NUMBER GYX1500191

KIMBLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 4:06 PM EDTSpecial Weather StatementGYXCoos39 min
Aug 3, 4:42 PM EDTSpecial Weather StatementGYXGrafton33 min
Aug 3, 4:46 PM EDTSevere Thunderstorm WarningGYXGrafton44 min
Aug 3, 5:05 PM EDTSevere Thunderstorm WarningGYXGrafton40 min
Aug 3, 5:08 PM EDTSevere Thunderstorm WarningGYXCheshire, Grafton, Merrimack, Sullivan67 min
Aug 3, 5:23 PM EDTSevere Thunderstorm WarningGYXCoos, Grafton31 min
Aug 3, 5:29 PM EDTFlash Flood WarningGYXGrafton3 hr
Aug 3, 5:33 PM EDTSevere Thunderstorm WarningGYXCoos, Grafton57 min
Aug 3, 5:42 PM EDTSevere Thunderstorm WarningGYXGrafton41 min
Aug 3, 5:57 PM EDTSevere Thunderstorm WarningGYXBelknap, Cheshire, Grafton, Hillsborough, Merrimack, Sullivan48 min
Aug 3, 6:05 PM EDTSpecial Weather StatementGYXCoos40 min
Aug 3, 6:22 PM EDTFlash Flood WarningGYXCarroll, Coos, Grafton3 hr
Aug 3, 6:32 PM EDTSevere Thunderstorm WarningGYXCoos38 min
Aug 3, 6:35 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Cheshire, Hillsborough, Merrimack, Rockingham and 2 more40 min
Aug 3, 6:55 PM EDTSevere Thunderstorm WarningGYXCarroll, Coos51 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.